Volume 28, Issue 3, September 2021, Pages 303 - 308
A New Case of Separability in a Quartic Hénon-Heiles System
Department of Mathematics and Statistics, Zayed University, Abu Dhabi, UAE
Received 17 November 2020, Accepted 9 April 2021, Available Online 25 April 2021.
- 10.2991/jnmp.k.210419.002How to use a DOI?
- Integrable systems; separation of coordinates; integration in quadratures
There are four quartic integrable Hénon-Heiles systems. Only one of them has been separated in the generic form while the other three have been solved only for particular values of the constants. We consider two of them, related by a canonical transformation, and we give their separation coordinates in a new case.
- © 2021 The Author. Published by Atlantis Press B.V.
- Open Access
- This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).
Download article (PDF)
View full text (HTML)
Cite this article
TY - JOUR AU - Nicola Sottocornola PY - 2021 DA - 2021/04/25 TI - A New Case of Separability in a Quartic Hénon-Heiles System JO - Journal of Nonlinear Mathematical Physics SP - 303 EP - 308 VL - 28 IS - 3 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.k.210419.002 DO - 10.2991/jnmp.k.210419.002 ID - Sottocornola2021 ER -